Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Is it possible to have delayed periods after taking medicines and steroids ?

I WAS SICK ABOUT 2 WEEKS AGO AND I WENT TO THE DOCTOR AND SHE GAVE ME A SHOT OF MEDICINE COMBINED WITH STEROIDS..I AM NOW 3 DAYS LATE ON MY PERIOD AND I AM VERY REGULAR. CAN THE SHOT OF STEROIDS HAVE DELAYED MY PERIOD
Asked On : Mon, 3 Oct 2011
Answers:  2 Views:  327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hello.Welcome.Any sickness can cause delay in periods for few days.Just relax.If in the meantime you had sex then go for urine test for pregnancy.Good luck.
Answered: Mon, 3 Oct 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,
Thanks for query,
It is sometimes possible delay of period due to medicines and steroid but not always.
If you do not get period then now after 7-8 days go for pregnancy test to rule out pregnancy.
Ok and bye.
Answered: Mon, 3 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor